Journal of Symbolic Logic

Homology groups of types in model theory and the computation of $H_2(p)$

John Goodrick, Byunghan Kim, and Alexei Kolesnikov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We present definitions of homology groups $H_n(p)$, $n\ge 0$, associated to a complete type $p$. We show that if the generalized amalgamation properties hold, then the homology groups are trivial. We compute the group $H_2(p)$ for strong types in stable theories and show that any profinite abelian group can occur as the group $H_2(p)$.

Article information

Source
J. Symbolic Logic Volume 78, Issue 4 (2013), 1086-1114.

Dates
First available in Project Euclid: 5 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1388953995

Digital Object Identifier
doi:10.2178/jsl.7804040

Mathematical Reviews number (MathSciNet)
MR3156513

Zentralblatt MATH identifier
1349.03031

Keywords
Amalgamation functors groupoids homology groups model theory strong types in stable theories

Citation

Goodrick, John; Kim, Byunghan; Kolesnikov, Alexei. Homology groups of types in model theory and the computation of $H_2(p)$. J. Symbolic Logic 78 (2013), no. 4, 1086--1114. doi:10.2178/jsl.7804040. https://projecteuclid.org/euclid.jsl/1388953995


Export citation